Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: New Asthma Inhaler called Advair, has steroids in it, afraid of glaucoma, help  (Read 64 times)

0 Members and 1 Guest are viewing this topic.

Offline PandaNinja

  • Full Member
  • ***
  • Posts: 121
  • Country: ca
  • Rec's: 4
  • Gender: Male
  • Mood: Scared
    Scared
  • Look for the Light
    • Poke This Member
I started a new inhaler today called Advair. It has a steroid in it, and glaucoma is listed as one of the side effects. I'm noticing my eyes feel weird and sometimes sore, but i'm trying to ignore it. I'm afraid of something happening, even waking up blind.

Plus i'm not even sure the doctor made the right diagnosis. I was so light headed I was about to faint so I called an ambulance this morning, because breathing through my lungs was very hard and I had to force it. So the doctor gave me this. After I  left though... I'm still so weak. I could barely walk through walmart to get my perscription. I don't know. Please help guys I'm spazzing out. litterally weeping anxiously!
Bookmark and Share
"Be on the watch, the Gods will offer you chances, know them and take them. You can't beat death, but you can beat death in life. Sometimes the more often you learn to do it, the more light there will be. You are marvelous, and the gods wait to delight in you." - Charles Bukowski, The Laughing Heart

Offline PandaNinja

  • Full Member
  • ***
  • Posts: 121
  • Country: ca
  • Rec's: 4
  • Gender: Male
  • Mood: Scared
    Scared
  • Look for the Light
    • Poke This Member
Bump, i'm still terrified of this thing though it does its job, Advair inhaler. The thing is now i'm getting joint pain, eye pain, (though my anxiety could be playing on those), and its giving me a sore throat. I don't know what to do.
Bookmark and Share
"Be on the watch, the Gods will offer you chances, know them and take them. You can't beat death, but you can beat death in life. Sometimes the more often you learn to do it, the more light there will be. You are marvelous, and the gods wait to delight in you." - Charles Bukowski, The Laughing Heart

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 3796
  • Rec's: 35
  • Personal text
    • Poke This Member
Did the extreme weakness happen after taking it or before?  Because when I was a kid, my asthma medicine would make me shake SO much.  It no longer does, though. 

Did your eyes feel weird before or after you read the list of side effects?  Glaucoma isn't something that happens immediately.  It happens over years.  That's why people taking certain asthma medications are told to get regular eye exams.

Is Advair the purple disc with the powdery stuff in it?  I had to take that when I was getting over a lung infection, and it can irritate the crap out of your throat.  Not much you can do about that as far as I know, though :/ 
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
1596 Views
Last post November 10, 2007, 03:39:55 PM
by Dune
6 Replies
1831 Views
Last post October 30, 2008, 08:54:25 PM
by storm_136
1 Replies
948 Views
Last post June 23, 2009, 08:27:27 AM
by sixpack
1 Replies
1678 Views
Last post January 03, 2011, 09:50:34 PM
by mjd30
5 Replies
257 Views
Last post July 31, 2013, 07:09:45 PM
by MrMoleHill
3 Replies
112 Views
Last post February 23, 2014, 12:01:55 PM
by Gemmaa0207